# SDR AALA990691

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1473K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11515
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 411 - DURING LANDING, THE RIGHT INBOARD BRAKE WOULD NOT RELEASE.  AIRCRAFT WAS TAXIED CLEAR OF RUNWAY AND MAINTENANCE MET THE AIRCRAFT.  MAINTENANCE FOUND THE RIGHT INBOARD NR 3 BRAKE LINE UNSEATED.  MAINTENANCE RESEATED NR 3 RETURN BRAKE LINE AND AIRCRAFT TAXIED TO GATE.  MAINTENANCE CHECKED NR 3 BRAKE AND HYDRAULIC LINE WITH NO OTHER FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
